Sh:592

Bib entry
@article{Sh:592,
 author = {Shelah, Saharon},
 title = {{Covering of the null ideal may have countable cofinality}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {166},
 number = {1-2},
 year = {2000},
 pages = {109--136},
 issn = {0016-2736},
 mrnumber = {1804707},
 mrclass = {03E17 (03E15 03E35)},
 note = {\href{https://arxiv.org/abs/math/9810181}{arXiv: math/9810181}},
 arxiv_number = {math/9810181},
 specialissue = {Saharon Shelah's anniversary issue}
}